Approximate Models for Wave Propagation Across Thin Periodic Interfaces - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Journal de Mathématiques Pures et Appliquées Year : 2012

Approximate Models for Wave Propagation Across Thin Periodic Interfaces

Abstract

This work deals with the scattering of acoustic waves by a thin ring that contains regularly spaced inhomogeneities. We first explicit and study the asymptotic of the solution with respect to the period and thickness of the inhomogeneities using so-called matched asymptotic expansions. We then build simplified models replacing the thin ring with Approximate Transmission Conditions that are accurate up to third order with respect to the layer width. We pay particular attention to the study of these approximate models and the quantification of their accuracy.

Dates and versions

hal-00741614 , version 1 (14-10-2012)

Identifiers

Cite

Bérangère Delourme, Houssem Haddar, Patrick Joly. Approximate Models for Wave Propagation Across Thin Periodic Interfaces. Journal de Mathématiques Pures et Appliquées, 2012, 98 (1), pp.28-71. ⟨10.1016/j.matpur.2012.01.003⟩. ⟨hal-00741614⟩
280 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More